# SDR HALA2022111700292

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 36,844 hours, 5,991 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-APU INFLIGHT START UNSUCCESSFUL. DUE TO UNSUCCESSFUL APU INFLIGHT START,  NEED TO REPLACE APU FUEL CONTROL UNIT. REMOVED & REPLACED APU FUEL CONTROL UNIT PER AMM 49-32-51.  OPS & LEAK CHECK GOOD.  OK FOR SERVICE. CONTROL UNIT, F OFF 33-4932-9-0002 36508 ON 33-4932-9-0002 23309
